# SDR USAA040787

- Difficulty date: September 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, FLOOR SUPPORT, 4 INCH X 3 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-107-02 FLOOR SUPPORT, STA 986.5 RT BL0.  DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 53-60-51.
